# SDR DALA2025092206901

- Difficulty date: September 22, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N520DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11176
- Aircraft time: 10,729 hours, 2,600 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT BELOW 11,000 FEET STRONG DIRTY SOCK SMELL DISSIPATED ON GROUND WHEN SWITCHING BLEEDS TO APU.   PERFORMED AND C/W MUST DO LOG 1210407 FOUND OIL PUDDLED AT BASE OF FAN HUB ON # 1 ENGINE REMOVED SPINNER AND FAN SHAFT COVER PER A321 AMM 72-11 INSTALLED NEW SEALS ON FAN SHAFT COVER AND SPINNER AND REINSTALLED PER A 321 AMM 72-11 PERFORMED WATERWASH. (LP 7330330)
